Fluoxetine Watch

princesshan
Badges: 15
Rep:
?
#1
Report Thread starter 2 years ago
#1
Anyone else here on fluoxentine? Any of you found it makes you super sleepy? I can barely keep my eyes open in school at times but i'm at my worse in evenings, napping on the sofa and still falling asleep two hours earlier than I used to. As I started on fluoxetine three weeks ago and this can be a side effect I'm guessing its that?
0
reply
Sabertooth
Badges: 20
Rep:
?
#2
Report 2 years ago
#2
(Original post by princesshan)
Anyone else here on fluoxentine? Any of you found it makes you super sleepy? I can barely keep my eyes open in school at times but i'm at my worse in evenings, napping on the sofa and still falling asleep two hours earlier than I used to. As I started on fluoxetine three weeks ago and this can be a side effect I'm guessing its that?
It can be a side effect for some people. When are you taking it? If in the morning, it might be an idea for you to take it at night instead.
0
reply
princesshan
Badges: 15
Rep:
?
#3
Report Thread starter 2 years ago
#3
(Original post by Sabertooth)
It can be a side effect for some people. When are you taking it? If in the morning, it might be an idea for you to take it at night instead.
Taking it in the morning as I was told to when prescribed it
0
reply
Sabertooth
Badges: 20
Rep:
?
#4
Report 2 years ago
#4
(Original post by princesshan)
Taking it in the morning as I was told to when prescribed it
I'd have a word with your doctor to see if he's ok with you taking it in the evening. It shouldn't really make a difference to the antidepressant effect but might really help you with avoiding the tiredness.
0
reply
princesshan
Badges: 15
Rep:
?
#5
Report Thread starter 2 years ago
#5
(Original post by Sabertooth)
I'd have a word with your doctor to see if he's ok with you taking it in the evening. It shouldn't really make a difference to the antidepressant effect but might really help you with avoiding the tiredness.
yeah sounds good, I'll mention it when I next see him in a few weeks
0
reply
~Tara~
Badges: 16
Rep:
?
#6
Report 2 years ago
#6
I would hazard against doing it too late as fluoxetine helps to regulate sleep. I had the same issue so I moved it to lunch time. Any later and actually it just disrupts sleep more and gave me constant nausea. Given that you've been on it for 3 weeks and side effects generally reduce by week 4, I'd wait it out (but definitely speak to dr if you're concerned)
0
reply
~Tara~
Badges: 16
Rep:
?
#7
Report 2 years ago
#7
Another thing you could try is vitamin B supplements. When I was really drowsy - like unable to function at all, vitamin B helped with that.
0
reply
princesshan
Badges: 15
Rep:
?
#8
Report Thread starter 2 years ago
#8
(Original post by ~Tara~)
Another thing you could try is vitamin B supplements. When I was really drowsy - like unable to function at all, vitamin B helped with that.
I'm on a few vitamin supplements already at the moment, (Vit D, B12 Injections & Folic Acid) but might look into this, thank you!
0
reply
~Tara~
Badges: 16
Rep:
?
#9
Report 2 years ago
#9
After writing here I also saw an article which talked about the positive impact of omega 3 whilst on antidepressants too.
0
reply
Anonymous #1
#10
Report 2 years ago
#10
I always take mine at night before I go to sleep because it can impair driving reactions. It should still have the same effect if you take it at night, but of course confirm with your doctor.
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Brexit: Given the chance now, would you vote leave or remain?

Remain (1065)
79.01%
Leave (283)
20.99%

Watched Threads

View All
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise